A lower bound on the double outer-independent domination number of a tree - Publikacja - MOST Wiedzy

Wyszukiwarka

A lower bound on the double outer-independent domination number of a tree

Abstrakt

A vertex of a graph is said to dominate itself and all of its neighbors. A double outer-independent dominating set of a graph G is a set D of vertices of G such that every vertex of G is dominated by at least two vertices of D, and the set V(G)D is independent. The double outer-independent domination number of a graph G, denoted by gamma_d^{oi}(G), is the minimum cardinality of a double outer-independent dominating set of G. We prove that for every nontrivial tree T of order n, with l leaves and s support vertices we have gamma_d^{oi}(T) >= (2n+l-s+2)/3, and we characterize the trees attaining this lower bound. We also give a constructive characterization of trees T such that gamma_d^{oi}(T) = (2n+2)/3.

Cytowania

  • 0

    CrossRef

  • 0

    Web of Science

  • 0

    Scopus

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuły w czasopismach recenzowanych i innych wydawnictwach ciągłych
Opublikowano w:
Demonstratio Mathematica nr 45, strony 17 - 23,
ISSN: 0420-1213
Język:
angielski
Rok wydania:
2012
Opis bibliograficzny:
Krzywkowski M.: A lower bound on the double outer-independent domination number of a tree// Demonstratio Mathematica. -Vol. 45., nr. Iss 1 (2012), s.17-23
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1515/dema-2013-0358
Weryfikacja:
Politechnika Gdańska

wyświetlono 14 razy

Publikacje, które mogą cię zainteresować

Meta Tagi